# SDR SWAA097113

- Difficulty date: November 5, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 19,610 hours, 11,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS DAMAGED AT ROW 18 ABC.  REMOVED AND REPLACED EEPLS LENS PER MM.
